Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the norm of stable measures

Authors: Ludwig Arnold and Johannes Michalicek
Journal: Bull. Amer. Math. Soc. 74 (1968), 364-368
MathSciNet review: 0225104
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Arnold and J. Michalicek, Complex-valued stable measures and their domains of attraction, Math. Research Center Tech. Summary Rep. No. 805, 1967.
  • 2. A. Beurling, Sur les intégrales de Fourier absolument convergentes et leur application à une transformation fonctionelle, Neuvième Congrès des Mathématiciens Scandinaves, 1938, pp. 345-366.
  • 3. P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212. MR 133397
  • 4. B. W. Gnedenko and A. N. Kolmogorov, Grenzverteilungen von Summen unabhängiger Zufallsgrössen, Akademie-Verlag, Berlin, 1959. MR 107295

Additional Information


American Mathematical Society